# SDR HALA2012101000217

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 36,683 hours, 6,808 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ICAS MESSAGE "LT ENG FIRE" LP1 DISPLAYED.  CLEANED LUG ON LOWER AFT ENG FIRE DETECTOR CHANNEL A.  FIRE OVERHEAT BITE TESTED OK.  READINGS OK IAW FIM 26-11-804, FIG 104.
